# SDR SWAA2016030949771

- Difficulty date: February 20, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SURROUND, FWD INTERCOSTAL WEB CRACKED, BETWEEN BS 277 - 291.5, STRINGER 14R.  R & R INTERCOSTAL IAW SRM & EA.
